Asymptotic stability of monostable wavefronts in discrete-time integral recursions

Guo Lin, Wan Tong Li, Shi Gui Ruan

Research output: Contribution to journalArticle

6 Scopus citations

Abstract

The aim of this work is to study the traveling wavefronts in a discrete-time integral recursion with a Gauss kernel in ℝ2. We first establish the existence of traveling wavefronts as well as their precise asymptotic behavior. Then, by employing the comparison principle and upper and lower solutions technique, we prove the asymptotic stability and uniqueness of such monostable wavefronts in the sense of phase shift and circumnutation. We also obtain some similar results in ℝ.

Original languageEnglish (US)
Pages (from-to)1185-1194
Number of pages10
JournalScience China Mathematics
Volume53
Issue number5
DOIs
StatePublished - May 1 2010

Keywords

  • Comparison principle
  • Discrete-time integral recursion
  • Monostable wave
  • Stability
  • Upper and lower solutions

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Asymptotic stability of monostable wavefronts in discrete-time integral recursions'. Together they form a unique fingerprint.

  • Cite this